# SDR SWAA2015110245639

- Difficulty date: September 14, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 64,097 hours, 51,352 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Link
- Part number: 65827687
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SWING LINK CORRODED.  REPAIRED SWING LINK IAW ER & EA.
